본문 바로가기
KERD
논문KCI 등재

Phenytoin으로 인한 치은비대증의 치험례

Surgical Treatment of Phenytoin Induced Gingival Hyperplasia: A Report of Case

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류의학일반

초록

Enlargement of the gingival caused by phenytoin. An anticonvulsant used in the treatment of epilepsy, occurs in some of the patients receiving the drug. Its incidence varies from 3 to 62 percent, with the greater frequencies in younger patients. The hyperplasia is usually generalized throughout the mouth, but is more severe tendency in the maxillary and mandibular anterior regions. 18 year old male patient was admitted to our Department of Dentistry with the complaint of generalized painless gingival swelling. After the consult of the N.M. and laboratory study, the gingivectomy and gingivoplasty was performed. The periodontal pack and tin foil was applied on the attached gingival to protect a surgical site and bleeding control. We obtained a good result of improved esthetics and function

Abstract

Enlargement of the gingival caused by phenytoin. An anticonvulsant used in the treatment of epilepsy, occurs in some of the patients receiving the drug. Its incidence varies from 3 to 62 percent, with the greater frequencies in younger patients. The hyperplasia is usually generalized throughout the mouth, but is more severe tendency in the maxillary and mandibular anterior regions. 18 year old male patient was admitted to our Department of Dentistry with the complaint of generalized painless gingival swelling. After the consult of the N.M. and laboratory study, the gingivectomy and gingivoplasty was performed. The periodontal pack and tin foil was applied on the attached gingival to protect a surgical site and bleeding control. We obtained a good result of improved esthetics and function

관련 논문AI추천

이 간행물의 다른 논문 (51건)